New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JWADD
New Member


Date Joined Nov 2006
Total Posts : 10
   Posted 11/3/2006 12:54 PM (GMT -7)   
I recently started back on paxil after a month without it.  I just had panic attacks again and now I'm experinencing panic attacks generally in social situations.  I'm getting cognitive therapy also.  This social phobia is keeping me from working.  Any suggestions would be appreciated and I hope the paxil helps.

normalsnofun
Veteran Member


Date Joined Oct 2005
Total Posts : 2500
   Posted 11/3/2006 1:03 PM (GMT -7)   
If the paxil is interfearing with your general daily function in a way that wasnt already impaired I would call and talk to the prescribing doc. Perhapse you woud need a new med or something.
--Michelle

...I dont want the world to see me, 'cause I dont think that they'd understand
When everythings made to be broken, I just want you to know who I am..."
--Goo Goo Dolls

"Those who are different change the world,
Those who are the same keep it that way."

“We don't stop playing because we grow old; we grow old because we stop playing.”
--George Bernard Shaw


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 11/3/2006 2:18 PM (GMT -7)   
the obvious answer is benzos which your doc should have prescribed, if he wont, I would fire him and get a new doc
 
you need to learn the CBT BEFORE quitting the antidepressant
 
sometimes paxil needs a higher dose the second time and occasionally wont worka t all, no one knows why
recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


JWADD
New Member


Date Joined Nov 2006
Total Posts : 10
   Posted 11/3/2006 2:28 PM (GMT -7)   
yes im also on xanax but i cant do my specific job on it-----it makes me feel too dopey---he told me to take this w/ the paxil until the paxil "kicks in"

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/3/2006 5:39 PM (GMT -7)   
Harry I really dont think all peeps need to be on bensos
Just my 2 cents ' Call your doc if this is still an issue
Take care
agree this may not be the med for you
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 8:49 PM (GMT -7)
There are a total of 2,735,145 posts in 301,276 threads.
View Active Threads


Who's Online
This forum has 151375 registered members. Please welcome our newest member, Kvo.
335 Guest(s), 8 Registered Member(s) are currently online.  Details
Wings of Eagles, THE HAPPY TURTLE, Charmed3, LG13, WORLD HEALING, ShinytopPC, k07, Yarbo3


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer